# SDR ASAA0843612

- Difficulty date: September 7, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER DENTED 2 INCHES FROM LEADING EDGE 10 INCHES FROM O/B EDGE.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER BONDED IAW B737 400 SRM 51 70 01 REPAIR 4.
